You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1990/134/2
On sets of points of semicontinuity in fine topologies generated by an ideal
Download
PDF
- On sets of points of semicontinuity in fine topologies generated by an ideal
Article
Original scientific text
Title
On sets of points of semicontinuity in fine topologies generated by an ideal
Authors
Bernd Kirchheim
1
Affiliations
Prague, Czechoslovakia
Fundamenta Mathematicae
1990/134/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
157-170
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics